/growth/,/growth/training--education/,/growth/training--education/clinical-training/,/growth/training--education/clinical-training/cpr/,/growth/training--education/clinical-training/cpr/aed/,/growth/training--education/clinical-training/cpr/aed/medication-patches/,

/growth/training--education/clinical-training/cpr/aed/medication-patches/

201409252

page

100

UWMF,

Learning and Development,

Growth & Development,Training & Education,Clinical Training,CPR,Automated External Defibrillator (AED) Training (All Ages)

Medication Patches

Medication Patches - Growth & Development, Training & Education, Clinical Training, CPR, Automated External Defibrillator (AED) Training (All Ages)

Focus

Placing an electrode pad over the top of a medication patch will prevent the delivery of the shock and may cause a small burns to the skin. The best course of action is to remove the transdermal medication patch and wipe the area clean before attaching the AED.